# SDR 2008UALA03907

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 34,351 hours, 13,469 cycles
- Engine: Iae V2527A5
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JAX DUE TO AN EXTREME VIBRATION.  REPLACED ALL RUDDER HINGE BEARINGS AND ALL ELEV HINGE BEARINGS.  TEST FLIGHT NORMAL, NO VIBRATION NOTED.
